# SDR YENA2022011800016

- Difficulty date: January 8, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 913 hours, 149 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 20, LHR-JFK. HOT START NO INDICATION EGT OVERTEMP NO INDICATION AVIED BY AC TO THE LEFT THAT ENG 1 ON FIRE TAIL FOLLOWED BY INITIAL. ON FIRE INDICATION, FIRED BOTTLE ; REF LOGPAGE 3277496 ITEM #1 INSPECTION OF THE ENG #1 AFTER FIRE, CONT. TASK 72-00-00-210-817-A TO COMPLETION. NO DEFECTS NOTED AT THIS TIME. PERFORMED TSM 71-00-00-810-861-A.NO MESSAGES PRODUCED AFTER ENG IDLE RUN. OK FOR CONT. SVC AT THIS TIME.REF LOG PAGE 3277496 ITEM #1 INSPECTION OF THE ENG #1 AFTER FIRE, CONT. TASK 72-00-00-210-817-A TO COMPLETION. NO DEFECTS NOTED AT THIS TIME. PERFORMED TSM 71-00-00-810-861-A.NO MESSAGES PRODUCED AFTER ENG IDLE RUN. OK FOR CONT. SVC AT THIS TIME.REF AMM 72-00-00-210-817A C/W ALLL TASK UP TO STEP 5 NO DEFECTS FOUND REF AMM 70-27-00-910-806A NO DEFECTS FOUND. REMOVED AND REPLACED #1 ENG FOR EXT BOTTLE #1 CARTRIDGE IAW AMM 26-21-41-000-004-A-C + 26-21-41-400-004-C ALL CHECKS GOOD. INSTALLED ENG 1 FIRE EXT. BOTTLE #1 IAW AMM 26-21-41-400-001-E. REF LOG PAGE 3277497 ITEM #2 FOR CORRESPONDING SQUIB/CARTRIDGE. ALL CHECKS GOOD.
